MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1034/j.1399-3003.1999.13e41.x

Медицинская библиотека · The European respiratory journal · 1999

Reactive airways dysfunction syndrome following exposure to a fluorocarbon.

de la Hoz R E

Клинический случайСтатьяПеревод в очереди

Аннотация

This report describes the case of a 43-yr-old male who developed reactive airways dysfunction syndrome after exposure to a high level of bromotrifluoromethane (CF3Br, Halon 1301), a fluorocarbon widely used in automatic fire extinguishing systems. The patient was a previously healthy, nonatopic male, who developed wheezing and intermittent and reversible obstructive ventilatory impairment starting immediately after a large accidental nonfire-related release of CF3Br in a confined space.

Для цитирования: de la Hoz R E. Reactive airways dysfunction syndrome following exposure to a fluorocarbon.. The European respiratory journal. 1999. DOI: 10.1034/j.1399-3003.1999.13e41.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.